# SDR CA040206005

- Difficulty date: February 2, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 5,094 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Burned
- Location: Heating System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ONE POWER WIRE FOR THE FOOT HEATER HEAT CONTROL HAD FALLEN ON TO THE BRAKE LINE THAT RUNS ALONG THE FIREWALL JUST AHEAD OF THE RUDDER PEDALS.  AS A RESULT ARCING OCCURED AND BURNED A HOLE IN THE LINE. THE .2500 INCH ALUMINUM BRAKE LINE WAS REPLACED, SYSTEM BLED AND THE WIRE WAS REPLACED AND SECURED BETTER TO THE BUNDLE.
